Mississippi, 2010Damaging Winds in Mississippi, August 22, 2010
August 22, 2010 · NWS MEG · 2 events in 1 county or zone
A dying mesoscale convective system moved into the Mid-South during the late evening hours of August 21st, 2010. Some of the storms produced damaging winds that continued into the early morning hours of August 22nd, 2010.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A dying mesoscale convective system moved into the Mid-South during the late evening hours of August 21st, 2010. Some of the storms produced damaging winds that continued into the early morning hours of August 22nd, 2010.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Aug 21, 10:57 PM CST, 2 hours 28 minutes earlier.
Area forecast discussion, Aug 21, 10:57 PM CST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1157 PM CDT SAT AUG 21 2010
.UPDATE...
UPDATED TO ADD 06Z AVIATION DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 846 PM CDT SAT AUG 21 2010/
UPDATE...
UPDATED TO CANCEL THE EXCESSIVE HEAT WARNING AND TO ADJUST POP/WX
GRIDS.
DISCUSSION...
A WEAKENING COLD FRONT ELONGATED FROM NEAR JONESBORO ARKANSAS...TO
UNION CITY TENNESSEE WILL CONTINUE TO SAG SOUTH THIS EVENING...AND
BE LOCATED SOUTH OF THE MEMPHIS METRO AREA BY 06Z. SCATTERED
CONVECTION AHEAD OF THE FRONT ALONG THE MISSISSIPPI/TENNESSEE
BORDER...ALONG WITH ISOLATED ACTIVITY ALONG THE BOUNDARY HAS
DROPPED TEMPERATURES DOWN BELOW THE EXCESSIVE HEAT WARNING
CRITERIA. THUS HAVE CANCELLED THE WARNING...REPLACING IT WITH THE HEAT
ADVISORY THAT RUNS THROUGH 9PM SUNDAY FOR THE MEMPHIS AREA AND
POINTS SOUTH. WILL ALLOW THE MIDNIGHT SHIFT TO TAKE A CLOSER LOOK
AT MODIFYING THE NORTHERN AREAS OF THE ADVISORY AS DEWPOINTS MAY
DRY OUT ENOUGH FURTHER SOUTH TOMORROW BEHIND THE FRONT.
CONVECTION IN THE SHORT TERM...HAVE INCREASED POPS OVER NORTHEAST
MISSISSIPPI THIS EVENING. AS STORMS WILL LIKELY CONTINUE TO DRIFT
SOUTHEAST OVER THE NEXT TWO HOURS. THIS LOCATION WILL ALSO BE THE
MOST FAVORABLE IN SEEING A STRONG OR ISOLATED SEVERE STORM AS THE
CONVECTION THIS EVENING HAS BEEN VERY PULSE NATURED AND UNDER THE
BEST UPPER LEVEL SUPPORT. LOWERED POPS SLIGHTLY FURTHER NORTH
WHERE NVA HAS BEGUN TO MOVE INTO THE REGION BEHIND THE FRONT. A
THREAT OF AN ISOLATED STORM STILL SEEMS REASONABLE AFTER MIDNIGHT
MAINLY ACROSS NORTHERN MISSISSIPPI.
JAB
PREV DISCUSSION... /ISSUED 628 PM CDT SAT AUG 21 2010/
UPDATE...
UPDATED TO ADD 00Z AVIATION DISCUSSION.
PREV DISCUSSION... /ISSUED 353 PM CDT SAT AUG 21 2010/
DISCUSSION...FORECAST FOCUS ON DANGEROUS HEAT HANGING ON ONE MORE
DAY...THEN COOLER AND MUCH LESS HUMID CONDITIONS THROUGH NEXT WEEK.
SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT.
DESPITE MLCAPE VALUES OF 2000-3000 J/KG THIS AFTERNOON...NOT MUCH
IN THE WAY OF THUNDERSTORMS HAVE DEVELOPED. HAVE A FEELING THIS IS
DUE TO THE OUTFLOW BOUNDARY THAT PUSHED THROUGH MUCH OF THE
MIDSOUTH DURING THE MORNING HOURS. THAT BOUNDARY HAS BEEN
PRODUCING SOME SMALL...WEAK THUNDERSTORMS ACROSS NORTHEAST
MISSISSIPPI BUT NOTHING OF SIGNIFICANCE. THE BEST FORCING HAS
SHIFTED TO THE NORTHEAST AND ALL THAT IS LEFT IS A DIFFUSE WIND
SHIFT LINE WHICH IS CONSIDERED THE 'COLD FRONT' FROM CENTRAL OK
THROUGH SOUTHERN MISSOURI AND SOUTHERN ILLINOIS. EVEN CU HAS BEEN
STRUGGLING TO DEVELOP...AND WHAT LITTLE HAS IS ACTUALLY STARTING
TO DISSIPATE AS DEW POINTS MIX OUT SOME. TO BE BLUNT...NOT
EXPECTING MUCH MORE TO DEVELOP EXCEPT ALONG AND SOUTH OF THIS
MORNING/S OUTFLOW BOUNDARY IN NORTHERN MISSISSIPPI FOR THE
REMAINDER OF THE DAY AND THROUGH TONIGHT. WILL STILL PLAY IT ON
THE SAFE SIDE AND INCLUDE A SLIGHT CHANCE FURTHER NORTH UP TO THE
I-40 CORRIDOR THIS EVENING FOR THAT STORM THAT COULD DEVELOP OUT
OF NOWHERE.
A HOT AND HUMID DAY HAS MATERIALIZED AS EXPECTED THOUGH WITH MUCH
MORE SUN THAN WHAT WAS ANTICIPATED EARLIER. MANY AREAS IN THE
CURRENT EXCESSIVE HEAT WARNING ARE APPROACHING OR HAVE ALREADY
EXCEEDED THE CRITERIA OF 110...SO THE WARNING WILL CONTINUE UNTIL
8 PM AS SCHEDULED.
THE FRONT WILL PASS THROUGH LATE TONIGHT AND RELIEF BEGINS SUNDAY
AFTERNOON ACROSS THE NORTHERN AREAS AS LOWER HUMIDITIES ARRIVE.
HIGH DEW POINTS WILL STILL EXIST NORTH OF THE FRONT A BIT SO
NRN MS/ECTRL AR AND FAR SRN TN WILL LIKELY HAVE HEAT INDEX VALUES
RANGING FROM 105 TO 109 AGAIN SUNDAY. WILL ISSUE A HEAT ADVISORY
FOR THESE AREAS FROM THIS EVENING THROUGH EARLY SUNDAY EVENING.
925 MB TEMPS WILL FALL SOMEWHAT SUNDAY...BUT WILL STILL RANGE FROM
+25 TO +27C THUS EXPECTING HIGHS IN THE MID 90S NORTH TO AROUND 100
SOUTH.
DRIER AIR BEGINS TO ARRIVE SUNDAY NIGHT WITH DEW POINTS IN THE
60S. CLEAR SKIES AND DRIER AIR WILL ALLOW TEMPS TO DROP INTO THE
60S NORTH AND LOW TO MID 70S SOUTH.
LONG TERM...MONDAY THROUGH NEXT SATURDAY.
A PERSISTENT NORTHEAST FLOW WITH DRY AIR ADVECTION WILL BE IN
PLACE FOR MUCH OF NEXT WEEK. ANOTHER FRONT WILL PASS THROUGH THE
AREA NEAR WEDNESDAY...BUT THE PRESENCE OF DRY AIR WILL MITIGATE
ANY CHANCE FOR PRECIP. CLEAR SKIES...VIRTUALLY ZERO CHANCE OF
RAIN...AND MUCH DRIER AIR WILL BE THE RULE FOR NEXT WEEK. ANOTHER
RIDGE MAY BUILD IN THE PLAINS NEXT WEEKEND AND SHOULD INCREASE
MOISTURE AND TEMPERATURES IN THE DAY 7-10 TIME FRAME.
BORGHOFF
&&
.AVIATION...
06Z TAF CYCLE
ISOLATED/SCATTERED SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A
WEAK COLD FRONT WILL AFFECT MEM THROUGH 22/0630Z...AND TUP MAINLY
BETWEEN 22/09Z. MVFR CONDITIONS MAY DEVELOP AT MKL/TUP BETWEEN
22/09-12Z. OTHERWISE...VFR CONDITIONS EXPECTED TO BE PREDOMINANT
OVER THE NEXT 24 HOURS. LIGHT NORTH WINDS WILL VEER NORTHEAST TO
AROUND 7 KTS AFTER 22/15Z.
CJC
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 81 100 76 97 / 40 10 0 0
MKL 77 96 68 94 / 60 0 0 0
JBR 77 96 71 95 / 30 0 0 0
TUP 78 100 73 97 / 50 20 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 9 PM CDT SUNDAY FOR CRITTENDEN-CROSS-LEE AR-
PHILLIPS-ST. FRANCIS.
MO...NONE.
MS...HEAT ADVISORY UNTIL 9 PM CDT SUNDAY FOR ALCORN-BENTON MS-CALHOUN-
CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-
TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...HEAT ADVISORY UNTIL 9 PM CDT SUNDAY FOR FAYETTE-SHELBY.
&&Hazardous weather outlook, Aug 21, 11:18 PM CST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1218 AM CDT SUN AUG 22 2010
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-230730-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1218 AM CDT SUN AUG 22 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.
.DAY ONE...TONIGHT
A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SOUTH OF A
JONESBORO ARKANSAS TO HUNTINGDON TENNESSEE LINE. DAMAGING WINDS UP
TO 65 MPH...FREQUENT LIGHTNING...AND LOCALIZED FLASH FLOODING ARE
THE MAIN HAZARDS.
A HEAT ADVISORY IS IN EFFECT ALONG AND SOUTH OF A LINE FROM
CHERRY VALLEY ARKANSAS TO MEMPHIS TENNESSEE TO CORINTH
MISSISSIPPI. LOWS TONIGHT WILL RANGE FROM THE UPPER 70S TO LOWER
80S...OFFERING LITTLE RELIEF FROM THE HEAT FOR THOSE WITHOUT AIR
CONDITIONING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A HEAT ADVISORY WILL REMAIN IN EFFECT UNTIL 9 PM SUNDAY FOR AREAS
SOUTH OF A LINE FROM CHERRY VALLEY ARKANSAS TO MEMPHIS TENNESSEE
TO CORINTH MISSISSIPPI WHERE HEAT INDEX VALUES OF 105 TO 109
DEGREES ARE EXPECTED SUNDAY AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED IN A FEW LOCATIONS FOR THE
REMAINDER OF TONIGHT SOUTH OF A JONESBORO ARKANSAS TO HUNTINGDON
TENNESSEE LINE.
MBS
In the hours before
Special weather statement, Aug 21, 11:40 PM CST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1240 AM CDT SUN AUG 22 2010
ARZ035-036-048-049-220630-
CROSS AR-LEE AR-ST. FRANCIS AR-CRITTENDEN AR-
1240 AM CDT SUN AUG 22 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 130 AM CDT FOR...
WESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
CROSS COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN LEE COUNTY IN EASTERN ARKANSAS...
ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES SOUTHWEST OF WYNNE AT 1240 AM CDT...
MOVING SOUTHEAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CRITTENDEN...CROSS...LEE AND ST. FRANCIS COUNTIES...
INCLUDING LOCATIONS NEAR EARLE...FORREST CITY...HUGHES...MADISON...
PALESTINE...PARKIN...VILLAGE CREEK STATE PARK AND WYNNE...SHOULD
MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO
INCLUDES WAPANOCCA LAKE.
Special weather statement, Aug 21, 11:51 PM CST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1251 AM CDT SUN AUG 22 2010
TNZ088-089-220630-
FAYETTE TN-SHELBY TN-
1251 AM CDT SUN AUG 22 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 130 AM CDT FOR...
FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 7
MILES SOUTHWEST OF SOMERVILLE AT 1251 AM CDT...MOVING EAST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN FAYETTE AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR
COLLIERVILLE...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Aug 22, 12:03 AM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
103 AM CDT SUN AUG 22 2010
ARZ035-036-048-TNZ088-220630-
CROSS AR-ST. FRANCIS AR-CRITTENDEN AR-SHELBY TN-
103 AM CDT SUN AUG 22 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 130 AM CDT FOR...
CRITTENDEN COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN CROSS COUNTY IN EASTERN ARKANSAS...
EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
WEST CENTRAL SHELBY COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES SOUTHWEST OF MARION AT 104 AM CDT...
MOVING SOUTHEAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CRITTENDEN...CROSS...SHELBY AND ST. FRANCIS COUNTIES...
INCLUDING LOCATIONS NEAR EARLE...HUGHES...MARION...PARKIN AND WEST
MEMPHIS...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Aug 22, 12:23 AM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
123 AM CDT SUN AUG 22 2010
MSZ001-002-220700-
DE SOTO MS-MARSHALL MS-
123 AM CDT SUN AUG 22 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 200 AM CDT FOR...
DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
NORTHWESTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED
OVER OLIVE BRANCH AT 124 AM CDT...MOVING SOUTHEAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN DESOTO AND MARSHALL COUNTIES...INCLUDING LOCATIONS NEAR
HERNANDO...HORN LAKE...OLIVE BRANCH AND SOUTHAVEN...SHOULD MONITOR
THIS STORM CLOSELY.
Special weather statement, Aug 22, 12:29 AM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
129 AM CDT SUN AUG 22 2010
ARZ036-TNZ088-220700-
CRITTENDEN AR-SHELBY TN-
129 AM CDT SUN AUG 22 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 200 AM CDT FOR...
EXTREME EAST CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
SOUTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED
OVER MIDTOWN MEMPHIS AT 130 AM CDT...MOVING SOUTH AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CRITTENDEN AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR
COLLIERVILLE...GERMANTOWN AND MIDTOWN MEMPHIS...SHOULD MONITOR THIS
STORM CLOSELY.
Special weather statement, Aug 22, 12:40 AM CST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
140 AM CDT SUN AUG 22 2010
ARZ036-MSZ001-007-008-220730-
CRITTENDEN AR-DE SOTO MS-TUNICA MS-TATE MS-
140 AM CDT SUN AUG 22 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 230 AM CDT FOR...
EXTREME SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
WESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
NORTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES NORTH OF ROBINSONVILLE AT 140 AM
CDT...MOVING SOUTHEAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CRITTENDEN...DESOTO...TATE AND TUNICA COUNTIES...INCLUDING
LOCATIONS NEAR SENATOBIA...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES ARKABUTLA LAKE AND BEAVERDAM
LAKE.
Thunderstorm Wind, Panola
- When
- August 22, 1:25 AM CST to 1:30 AM CST
- Where
- Panola County, Pleasant Grove to 1.33 mi NE of Pleasant Grove
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 34.430, -90.100
Straight line winds knocked several trees down along Highway 315 in Pleasant Grove.
Thunderstorm Wind, Panola
- When
- August 22, 2:00 AM CST to 2:05 AM CST
- Where
- Panola County, 3.93 mi WSW of Shuford to 3.11 mi S of Shuford
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.192, -89.880
Straight line winds uprooted several trees near Enid Lake in Panola County.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Indiana, August 22, 20102 deaths · 2 injured · 1 event
- Flash Flooding and Heavy Rain in New York, August 22 to 23, 20101 death · 2 injured · $150,000 · 9 events
- Damaging Wind in Florida, August 22, 20101 death · 1 injured · 1 event
- Flash Flooding and Damaging Winds in Mississippi, August 22, 2010$1.2 million · 65 kt wind · 35 events
- Lightning Strike in Florida, August 22, 20102 injured · $2.0 million · 1 event
- Damaging Winds and High Wind in Utah, August 22, 2010$300,000 · 66 kt wind · 8 events
- Flash Flood and Damaging Winds in Arkansas, August 22, 2010$125,000 · 58 kt wind · 5 events
- Flooding in New York, August 22 to 23, 2010$100,000 · 2 events
- Flooding in New York, August 22 to 27, 2010$50,000 · 7 events
- Damaging Wind in Louisiana, August 22, 2010$30,000 · 60 kt wind · 1 event
- Tornado in Pennsylvania, August 22, 2010$25,000 · EF0 · 1 event
- Lightning Strike in Alabama, August 22, 2010$25,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 257219, 257220.